# SDR RAIA970205

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863923
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 10,646 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7170 - RIGHT ENGINE TORQUE FLUCTUATED, NH FLUCTUATED, AND EGT STARTED TO RISE.  MAINTENANCE REPLACED THE RIGHT HYDRO-MECHANICAL UNIT.  (M)
